U.S. doctors online nowAsk doctors free
Finland
A 20-year-old male asked:

Chronic subclavian dvt caused by tos. been on coumadin (warfarin) for 6 months and doctor told me to stop using it now. is it safe? how likely a new dvt is?

2 doctor answers2 doctors weighed in
Dr. Creighton Wright
surgery 57 years experience
Studies: Has the tos been fixed? See vascular surgeon. Doppler and patency of vein are relevant to recurrent dvt. If tos persists and vein is open, then rethrombosis is very possible.
Dr. Norman Chideckel
Vascular Surgery 43 years experience
Tos: Yes it safe but should have definitive treatment ,perhaps cervical rib resection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.